# SDR REXA2020040900438

- Difficulty date: March 28, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 15,022 hours, 10,568 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Piston
- Part number: 52103101
- Condition: Worn
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: WEAR ON SETTLEMENT AREA OF THE WHEEL AT NLG PISTON/AXLE ASSEMBLY. (SM).IN REFERENCE NRC SN 461.                          
                                                                      
SETTLEMENT AREA OF THE WHEEL AT NLG PISTON/AXLE ASSEMBLY WAS REPAIRED PER REO 690-32-21-117 REV --
